# SDR AUS20040455

- Difficulty date: May 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS14740
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UNDERCARRIAGE SADDLE BOLT CRACKED.
